The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Sampling theorems for nonstationary random processes

Author: Alan J. Lee
Journal: Trans. Amer. Math. Soc. 242 (1978), 225-241
MSC: Primary 60G99; Secondary 42A68, 94A05
MathSciNet review: 0482995
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Consider a second order stochastic process $ \{ X(t),t \in \textbf{R}\} $, and let $ H(X)$ be the Hilbert space generated by the random variables of the process. The process is said to be linearly determined by its samples $ \{ X(nh),n \in \textbf{Z}\} $ if the random variables $ X(nh)$ generate $ H(X)$. In this paper we give a sufficient condition for a wide class of nonstationary processes to be determined by their samples, and present sampling theorems for such processes. We also consider similar problems for harmonizable processes indexed by LCA groups having suitable subgroups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G99, 42A68, 94A05

Retrieve articles in all journals with MSC: 60G99, 42A68, 94A05

Additional Information

Keywords: Sampling theorem, reproducing kernel Hilbert space, Sobolev space, Fourier series, periodic distribution, harmonizable process
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society